# SDR CALA2024061701828

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420200
- Condition: Corroded
- Location: Fr 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE CORROSION AT L/H SHEAR WEB BETWEEN FR69 AND FR 70 .  REMOVED AND REPLACED LH SHEER WEB BTW FR69 AND FR70 IAW A319 SRM 51-72-11-911-001.
